# SDR MWEA060009

- Difficulty date: February 1, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 44,802 hours, 45,193 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Condition: Inoperative
- Location: Rt Eng Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL TEMERATURE PEGGED OVER 165, ALL OTHER INDICATIONS NORMAL.  REMOVED AND REPLACED RIGHT ENGINE OIL TEMERATURE INDICATOR.
